IDEAS home Printed from https://ideas.repec.org/a/spr/testjl/v19y2010i1p68-91.html
   My bibliography  Save this article

Exact two-sample nonparametric confidence, prediction, and tolerance intervals based on ordinary and progressively type-II right censored data

Author

Listed:
  • N. Balakrishnan

    ()

  • E. Beutner

    ()

  • E. Cramer

    ()

Abstract

No abstract is available for this item.

Suggested Citation

  • N. Balakrishnan & E. Beutner & E. Cramer, 2010. "Exact two-sample nonparametric confidence, prediction, and tolerance intervals based on ordinary and progressively type-II right censored data," TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer;Sociedad de Estadística e Investigación Operativa, vol. 19(1), pages 68-91, May.
  • Handle: RePEc:spr:testjl:v:19:y:2010:i:1:p:68-91
    DOI: 10.1007/s11749-008-0133-7
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s11749-008-0133-7
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Alvarez-Andrade, Sergio & Bordes, Laurent, 2004. "Empirical quantile process under type-II progressive censoring," Statistics & Probability Letters, Elsevier, vol. 68(1), pages 111-123, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. William Volterman & N. Balakrishnan, 2013. "Efficient iterative computation of mixture weights for pooled order statistics for meta-analysis of multiple type-II right censored data," Computational Statistics, Springer, vol. 28(5), pages 2231-2239, October.
    2. Beutner, E. & Cramer, E., 2014. "Using linear interpolation to reduce the order of the coverage error of nonparametric prediction intervals based on right-censored data," Journal of Multivariate Analysis, Elsevier, vol. 129(C), pages 95-109.
    3. Volterman, William & Balakrishnan, N. & Cramer, Erhard, 2012. "Exact nonparametric meta-analysis for multiple independent doubly Type-II censored samples," Computational Statistics & Data Analysis, Elsevier, vol. 56(5), pages 1243-1255.
    4. repec:eee:reensy:v:126:y:2014:i:c:p:135-142 is not listed on IDEAS

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:testjl:v:19:y:2010:i:1:p:68-91. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.